# SDR SWAA2020101419304

- Difficulty date: September 22, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STATION 110.10; 3RD VERTICAL STIFFENER IS CRACKED. / REPAIRED 3RD VERTICAL STIFFENER ON L/H HORIZ. STAB. INSPAR RIB AT STA. 111.10 IAW SRM 55-10-09-2R-4 PARA 4. FIG. 202.
